# SDR ASAA2014072808810

- Difficulty date: July 28, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,067 hours, 7,694 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LOWER SKIN OF RT HORIZONTAL STABILIZER.  CRACK APPROXIMATELY ONE INCH LONG AND LOCATED JUST FWD OF REAR AT APPROXIMATELY STAB STA 96.5.    ACFT GROUNDED.  REPAIRED SKIN IAW SRM 55-10-01, REPAIR II.
